Universidad Complutense de Madrid
E-Prints Complutense

Another elementary proof of the Nullstellensatz



Downloads per month over past year

Arrondo Esteban, Enrique (2006) Another elementary proof of the Nullstellensatz. American Mathematical Monthly, 113 (2). pp. 169-171. ISSN 0002-9890

[thumbnail of 12.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.jstor.org/stable/27641869?origin=JSTOR-pdf

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:14812
Deposited On:18 Apr 2012 08:43
Last Modified:03 Oct 2018 11:29

Origin of downloads

Repository Staff Only: item control page